Alert archive / Texas / Flash Flood Watches in 2016
Flash Flood Watch 3, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood watch at May 31, 2016, 2:14 PM CDT for 18 counties in Texas. It took effect at May 31, 2016, 4:00 PM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2016, 2:14 PM CDT (19:14 UTC)
- In effect from
- May 31, 2016, 4:00 PM CDT
- Expired
- Jun 2, 2016, 3:20 AM CDT
- In force
- 35 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- None
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 13 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 604 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
111 WGUS64 KMAF 311914 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 214 PM CDT TUE MAY 31 2016 ...FLASH FLOOD WATCH IN EFFECT FOR EASTERN PORTIONS OF THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THROUGH WEDNESDAY... .HEAVY RAIN FELL ACROSS MUCH OF THE EASTERN PERMIAN BASIN OVER THE PAST SEVERAL DAYS AND MORE IS EXPECTED TONIGHT INTO WEDNESDAY. AN UPPER STORM SYSTEM WILL CONTINUE TO RESULT IN THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WHICH MAY LEAD TO FLASH FLOODING OF LOW LYING AREAS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE WITH MORE IN ISOLATED LOCATIONS. TXZ047-048-051>053-062-063-069-070-011000- /O.NEW.KMAF.FF.A.0003.160531T2100Z-160602T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-UPTON- REAGAN- INCLUDING THE CITIES OF...GAIL...SNYDER...STANTON...BIG SPRING... COLORADO CITY...MIDLAND...GARDEN CITY...MCCAMEY...RANKIN... BIG LAKE 214 PM CDT TUE MAY 31 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... * ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH MORE IN ISOLATED LOCATIONS * FLOODING WILL BE POSSIBLE IN CITY STREETS AND OTHER LOW-LYING AND POOR DRAINAGE AREAS. FLOOD WATERS MAY RESULT IN RAPIDLY RISING CREEKS...STREAMS...AND RIVERS. AVOID LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING ACROSS A ROADWAY...TURN AROUND...DONT DROWN. && $$ RHLUCHAN
3 follow-up statements
458 WGUS64 KMAF 010824 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 324 AM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH IN EFFECT FOR EASTERN PORTIONS OF THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS THROUGH EARLY THIS EVENING... .HEAVY RAIN FELL ACROSS MUCH OF THE EASTERN PERMIAN BASIN OVER THE PAST SEVERAL DAYS AND MORE IS EXPECTED TODAY. AN UPPER LEVEL STORM STORM WILL APPROACH THE WATCH AREA TODAY RESULTING IN A ADDITIONAL SHOWERS AND THUNDERSTORMS...WHICH MAY LEAD TO FLASH FLOODING OF LOW LYING AREAS. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH IS POSSIBLE WITH MORE IN ISOLATED LOCATIONS. TXZ047-048-051>053-062-063-069-070-012000- /O.CON.KMAF.FF.A.0003.000000T0000Z-160602T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-UPTON- REAGAN- INCLUDING THE CITIES OF...GAIL...SNYDER...STANTON...BIG SPRING... COLORADO CITY...MIDLAND...GARDEN CITY...MCCAMEY...RANKIN... BIG LAKE 324 AM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN TEXAS...INCLUDING THE FOLLOWING AREAS... BORDEN...GLASSCOCK...HOWARD...MARTIN...MIDLAND...MITCHELL... REAGAN...SCURRY AND UPTON. * THROUGH THIS EVENING * ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH WITH ISOLATED HIGHER AMOUNTS. * FLOODING WILL BE POSSIBLE IN CITY STREETS AND OTHER LOW-LYING AND POOR DRAINAGE AREAS. FLOOD WATERS MAY RESULT IN RAPIDLY RISING CREEKS...STREAMS...AND RIVERS. AVOID LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING ACROSS A ROADWAY...TURN AROUND...DONT DROWN. && $$
874 WGUS64 KMAF 011846 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 146 PM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH IN EFFECT FOR THE PERMIAN BASIN SOUTH TO THE BIG BEND THROUGH TONIGHT... .HEAVY RAIN HAS FALLEN ACROSS MUCH OF THE AREA OVER THE PAST SEVERAL DAYS AND MORE IS POSSIBLE THIS AFTERNOON AND TONIGHT. AN UPPER LEVEL STORM STORM WILL MOVE OVER THE AREA TONIGHT AND THURSDAY RESULTING IN ADDITIONAL SHOWERS AND THUNDERSTORMS...WHICH MAY LEAD TO FLASH FLOODING OF LOW LYING AREAS. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH IS POSSIBLE WITH SOME LOCATIONS SEEING MORE. TXZ045-046-050-060-061-067-068-074-075-079>082-021115- /O.EXB.KMAF.FF.A.0003.000000T0000Z-160602T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES-DAWSON-ANDREWS-WINKLER-ECTOR-WARD-CRANE- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...SEMINOLE...LAMESA...ANDREWS...KERMIT... ODESSA...MONAHANS...CRANE...ALPINE...FORT DAVIS...FORT STOCKTON... PRESIDIO...MARFA...BIG BEND NP...MARATHON...DRYDEN...SANDERSON 146 PM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... * ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH WITH ISOLATED HIGHER AMOUNTS. * FLOODING WILL BE POSSIBLE IN CITY STREETS AND OTHER LOW-LYING AND POOR DRAINAGE AREAS. FLOOD WATERS MAY RESULT IN RAPIDLY RISING CREEKS...STREAMS...AND RIVERS. AVOID LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING ACROSS A ROADWAY...TURN AROUND...DONT DROWN. && $$ TXZ047-048-051>053-062-063-069-070-021115- /O.EXT.KMAF.FF.A.0003.000000T0000Z-160602T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BORDEN-SCURRY-MARTIN-HOWARD-MITCHELL-MIDLAND-GLASSCOCK-UPTON- REAGAN- INCLUDING THE CITIES OF...GAIL...SNYDER...STANTON...BIG SPRING... COLORADO CITY...MIDLAND...GARDEN CITY...MCCAMEY...RANKIN... BIG LAKE 146 PM CDT WED JUN 1 2016 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... * ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH WITH ISOLATED HIGHER AMOUNTS. * FLOODING WILL BE POSSIBLE IN CITY STREETS AND OTHER LOW-LYING AND POOR DRAINAGE AREAS. FLOOD WATERS MAY RESULT IN RAPIDLY RISING CREEKS...STREAMS...AND RIVERS. AVOID LOW WATER CROSSINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER MAY BE DEEPER THAN IT APPEARS AND LESS THAN A FOOT OF RUSHING WATER CAN FLOAT MANY VEHICLES. IF YOU ENCOUNTER WATER FLOWING ACROSS A ROADWAY...TURN AROUND...DONT DROWN. && $$ RHLUCHAN
878 WGUS64 KMAF 020820 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 320 AM CDT THU JUN 2 2016 ......FLASH FLOOD WATCH CANCELLED FOR THE PERMIAN BASIN SOUTH TO THE BIG BEND... .AN UPPER LEVEL STORM SYSTEM OVER WEST TEXAS WILL MOVE EAST OUT OF THE AREA TODAY RESULTING IN A SIGNIFICANT DECREASE IN FLASH FLOODING POTENTIAL. A FEW THUNDERSTORMS TODAY COULD STILL PRODUCE LOCALLY HEAVY RAINFALL ESPECIALLY IN THE EASTERN PERMIAN BASIN WHICH COULD RESULT IN LOCALIZED AREAS OF HIGH WATER IN LOW WATER CROSSINGS. TXZ045>048-050>053-060>063-067>070-074-075-079>082-020930- /O.CAN.KMAF.FF.A.0003.000000T0000Z-160602T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL- INCLUDING THE CITIES OF...SEMINOLE...LAMESA...GAIL...SNYDER... ANDREWS...STANTON...BIG SPRING...COLORADO CITY...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE...ALPINE...FORT DAVIS...FORT STOCKTON... PRESIDIO...MARFA...BIG BEND NP...MARATHON...DRYDEN...SANDERSON 320 AM CDT THU JUN 2 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST TEXAS AND WESTERN TEXAS HAS BEEN CANCELLED. THUNDERSTORMS PRODUCING WIDESPREAD HEAVY RAINFALL IS EXPECTED TO MOVE EAST INTO CENTRAL TEXAS TODAY. A FEW STORMS COULD STILL PRODUCE LOCALLY HEAVY RAINFALL ESPECIALLY ACROSS THE EASTERN PERMIAN BASIN WHICH COULD RESULT IN PONDING OF WATER ON ROADWAYS AND LOCALIZED HIGH WATER IN LOW WATER CROSSINGS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at May 31, 12:35 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 31, 12:35 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 1235 PM CDT TUE MAY 31 2016 .DISCUSSION... See 18Z aviation discussion below. && .AVIATION... VFR conditions are expected through the period except perhaps briefly in heavier showers. Removed the TEMPO for TS from the TAFs due to uncertainty in timing and coverage. Have opted for -SHRA after 21Z and will amend for TS if any site is threatened. Winds will generally be southerly but outflow boundaries moving across any TAF site could cause winds to gust and become variable in direction. Hennig && .PREV DISCUSSION... /issued 450 AM CDT TUE MAY 31 2016/ Widespread unsettled weather is expected through Thursday due to a slowly approaching southern stream system currently centered in western Arizona. For today favor the NAM model in depicting precipitation decreasing this morning due to stabilization behind convection from last night. However, expect an uptick in thunderstorm development by this afternoon across the Davis Mountains and Stockton Plateau due to intense heating and topography combined with strongly diffluent flow at 250 millibars and remnant outflow boundaries and mid level remnant convective vorticity disturbances. Some of these storms will be strong to severe given 0 to 6 kilometer shear values of 25 to 35 knots and capes in excess of 2000 j/kg. Thunderstorms will continue tonight and increase in areal coverage especially across the Permian Basin due to an advancing cold front and a 25 to 35 knot low level jet developing this evening ahead of it in continued strongly diffluent flow aloft. Some of the thunderstorms will be strong to severe tonight and could produce heavy rainfall. Will mention these potential hazards in the Hazardous Weather Outlook. For Wednesday and Thursday the southern stream upper low is forecast to approach and track over southeast New Mexico and west Texas. Will continue mainly chance to likely pops for showers and thunderstorms. Some of the rainfall could be heavy given the slow movement of the upper low and progged precipitable water values 1 to 2 standard deviations above normal. Will mention the potential for heavy rainfall and localized flooding in the Hazardous Weather Outlook. Temperatures will be well below normal both days with widespread clouds and precipitation beneath the cold core system. Precipitation chances should diminish and be mainly confined to extreme eastern sections of the Permian Basin and lower Trans Pecos Region Thursday night and Friday as the upper low finally pushes east into central Texas. Temperatures will still be well below normal especially in the east Friday. Beyond Friday the upper low is forecast to only drift slowly south into southern Texas this weekend into early next week. In this regime most of the precipitation should remain east of the forecast area. Will continue the mainly dry forecast for now across west Texas and southeast New Mexico. Will mention mainly diurnal isolated thunderstorms across the Davis and or Guadalupe Mountains due to unstable upslope flow. Will continue to monitor the potential for fringe precipitation to back westward into the eastern Permian Basin these periods due to the proximity of the system to the south and east. Temperatures are still generally expected to be below normal under cyclonic flow aloft. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 86 65 77 61 / 30 60 60 60 Carlsbad 92 63 78 60 / 20 20 50 50 Dryden 88 68 84 65 / 40 40 50 50 Fort Stockton 91 66 81 61 / 40 40 50 50 Guadalupe Pass 82 59 73 55 / 20 20 40 40 Hobbs 88 60 75 57 / 30 40 60 60 Marfa 84 54 77 53 / 30 30 50 40 Midland Intl Airport 88 65 78 61 / 30 50 60 60 Odessa 87 65 78 61 / 30 50 60 60 Wink 91 63 80 61 / 40 30 50 60 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. && 99/99/10
Hazardous weather outlook, May 31, 1:05 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 105 PM CDT TUE MAY 31 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-011815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 105 PM CDT TUE MAY 31 2016 /1205 PM MDT TUE MAY 31 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TODAY AND PERSIST TONIGHT. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL AND FLASH FLOODING COULD ALSO BECOME PROBLEMATIC THIS AFTERNOON AND TONIGHT, ESPECIALLY IN THE EASTERN PERMIAN BASIN WHICH HAS RECENTLY SEEN ALOT OF RAINFALL AND WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY AND THURSDAY OVER ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY IN THE BIG BEND AND LOWER TRANS PECOS. ON THURSDAY, THE MAIN THREAT APPEARS TO BE LOCALLY HEAVY RAINFALL. THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 7 PM THURSDAY FOR THE EASTERN PERMIAN BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:01 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 29 min |
| May 30, 7:27 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 63 min |
| May 30, 7:30 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 60 min |
| May 30, 7:42 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 48 min |
| May 30, 7:50 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 40 min |
| May 30, 7:53 PM CDT | Areal Flood Advisory | MAF | Scurry | 3 hr |
| May 30, 8:28 PM CDT | Special Weather Statement | MAF | Martin | 47 min |
| May 30, 8:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Presidio | 61 min |
| May 30, 8:42 PM CDT | Flash Flood Warning | MAF | Glasscock, Midland | 3 hr |
| May 30, 8:57 PM CDT | Severe Thunderstorm Warning | MAF | Martin | 63 min |
| May 30, 9:02 PM CDT | Special Weather Statement | MAF | Pecos | 58 min |
| May 30, 9:15 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland | 60 min |
| May 30, 9:28 PM CDT | Special Weather Statement | MAF | Ward | 47 min |
| May 30, 9:33 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Martin | 57 min |
| May 30, 9:46 PM CDT | Special Weather Statement | MAF | Reeves | 44 min |
| May 30, 10:11 PM CDT | Areal Flood Advisory | MAF | Andrews, Borden, Dawson, Gaines, Martin | 3 hr |
| May 30, 10:27 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 63 min |
| May 30, 10:41 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 34 min |
| May 30, 11:02 PM CDT | Areal Flood Advisory | MAF | Andrews, Ector, Martin, Midland | 3 hr |
| May 30, 11:14 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Glasscock, Midland | 46 min |
| May 30, 11:29 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 31 min |
| May 30, 11:38 PM CDT | Areal Flood Advisory | MAF | Glasscock, Midland | 3 hr |
| May 30, 11:52 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland | 30 min |
| May 30, 11:57 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| May 31, 12:03 AM CDT | Special Weather Statement | MAF | Howard | 42 min |
| May 31, 12:11 AM CDT | Flash Flood Warning | MAF | Glasscock, Howard | 3 hr |
| May 31, 2:06 AM CDT | Special Weather Statement | MAF | Presidio | 54 min |
| May 31, 3:16 PM CDT | Special Weather Statement | MAF | Scurry | 44 min |
| May 31, 3:38 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 49 min |
| May 31, 6:45 PM CDT | Special Weather Statement | MAF | Dawson | 60 min |
Nearby
Flash Flood Watches in Texas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.